Alert archive / Alabama / Tornado Warnings in 2022
Tornado Warning 57, NWS Birmingham, AL
NWS Birmingham, AL issued this tornado warning at Nov 29, 2022, 9:45 PM CST for Greene County, Hale County, Alabama. It was in force for 35 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Nov 29, 2022, 9:45 PM CST (03:45 UTC)
- Expired
- Nov 29, 2022, 10:20 PM CST
- In force
- 35 min
- Issued by
- NWS Birmingham, AL
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.75 in
Counties Greene County, AL, Hale County, AL
The radar
The Birmingham radar (KBMX), 90 km from the middle of the area, began a volume at 03:44 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Nov 29, 10:01 PM CST | TORNADO | 3 Ne Akron, AL | NUMEROUS TREES DOWN AND DAMAGE TO RESIDENCES IN THE AKRON AREA. TDS SEEN ON RADAR. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 16 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Nov 29, 4:42 PM CST | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Birmingham, AL (KBMX), launched 00:00Z, 3.8 hours before the alert went out and 90 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 20 J/kg
- Mixed-layer CIN
- -138 J/kg
- Mixed-layer LCL
- 954 m above ground
- 0-6 km bulk shear
- 72 kt
- 0-1 km storm-relative helicity
- 402 m²/s²
- 0-3 km storm-relative helicity
- 531 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted.
248
WFUS54 KBMX 300345
TORBMX
ALC063-065-300430-
/O.NEW.KBMX.TO.W.0057.221130T0345Z-221130T0430Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Birmingham AL
945 PM CST Tue Nov 29 2022
The National Weather Service in Birmingham has issued a
* Tornado Warning for...
Central Greene County in west central Alabama...
Northern Hale County in west central Alabama...
* Until 1030 PM CST.
* At 945 PM CST, a severe thunderstorm capable of producing a tornado
was located over Eutaw, moving east at 40 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* Locations impacted include...
Eutaw, Moundville, Akron, Allison, Wedgeworth, Evansville, Selden
Lock And Dam, Moundville Airport, Phipps, Eutaw Municipal Airport,
Mound State Park, Elliots Creek, I 20 Rest Area Near Eutaw,
Wateroak, Harper Hill, Havana and Clinton.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3293 8799 3301 8763 3300 8742 3283 8742
3283 8747 3279 8747 3277 8801
TIME...MOT...LOC 0345Z 261DEG 36KT 3285 8792
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
87/Grantham4 follow-up statements
499
WWUS54 KBMX 300348
SVSBMX
Severe Weather Statement
National Weather Service Birmingham AL
948 PM CST Tue Nov 29 2022
ALC063-065-300430-
/O.CON.KBMX.TO.W.0057.000000T0000Z-221130T0430Z/
Greene AL-Hale AL-
948 PM CST Tue Nov 29 2022
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1030 PM CST FOR CENTRAL
GREENE AND NORTHERN HALE COUNTIES...
At 948 PM CST, a confirmed tornado was located over Eutaw, moving
east at 40 mph.
HAZARD...Damaging tornado.
SOURCE...Radar confirmed tornado.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Eutaw, Moundville, Akron, Allison, Wedgeworth, Evansville, Selden
Lock And Dam, Moundville Airport, Phipps, Eutaw Municipal Airport,
Mound State Park, Elliots Creek, I 20 Rest Area Near Eutaw, Wateroak,
Harper Hill, Havana and Clinton.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
To repeat, a tornado is on the ground. TAKE COVER NOW! Move to a
basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.
&&
LAT...LON 3293 8799 3301 8763 3300 8742 3283 8742
3283 8747 3279 8747 3277 8801
TIME...MOT...LOC 0348Z 261DEG 36KT 3286 8788
TORNADO...OBSERVED
MAX HAIL SIZE...<.75 IN
$$
87/Grantham696
WWUS54 KBMX 300358
SVSBMX
Severe Weather Statement
National Weather Service Birmingham AL
958 PM CST Tue Nov 29 2022
ALC063-065-300430-
/O.CON.KBMX.TO.W.0057.000000T0000Z-221130T0430Z/
Greene AL-Hale AL-
958 PM CST Tue Nov 29 2022
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1030 PM CST FOR EAST
CENTRAL GREENE AND NORTHERN HALE COUNTIES...
At 958 PM CST, a confirmed tornado was located near Akron, or 10
miles northeast of Eutaw, moving northeast at 55 mph.
HAZARD...Damaging tornado.
SOURCE...Radar confirmed tornado.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Moundville, Akron, Mound State Park, Elliots Creek, Moundville
Airport, Phipps and Havana.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
To repeat, a tornado is on the ground. TAKE COVER NOW! Move to a
basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.
&&
LAT...LON 3284 8778 3296 8785 3301 8763 3300 8742
3293 8742
TIME...MOT...LOC 0358Z 246DEG 47KT 3292 8774
TORNADO...OBSERVED
MAX HAIL SIZE...<.75 IN
$$
87/Grantham537
WWUS54 KBMX 300404
SVSBMX
Severe Weather Statement
National Weather Service Birmingham AL
1004 PM CST Tue Nov 29 2022
ALC063-300414-
/O.CAN.KBMX.TO.W.0057.000000T0000Z-221130T0430Z/
Greene AL-
1004 PM CST Tue Nov 29 2022
...THE TORNADO WARNING FOR EAST CENTRAL GREENE COUNTY IS CANCELLED...
The tornadic thunderstorm which prompted the warning has moved out
of the warned area. Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until 1100 PM CST for central and
west central Alabama.
LAT...LON 3298 8773 3299 8773 3299 8771 3300 8769
3301 8765 3300 8742 3294 8742 3287 8772
3294 8775 3295 8773 3295 8775 3296 8774
3297 8775 3298 8775
TIME...MOT...LOC 0404Z 242DEG 36KT 3294 8770
$$
ALC065-300430-
/O.CON.KBMX.TO.W.0057.000000T0000Z-221130T0430Z/
Hale AL-
1004 PM CST Tue Nov 29 2022
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1030 PM CST FOR
NORTHEASTERN HALE COUNTY...
At 1004 PM CST, a confirmed tornado was located near Akron, or 13
miles northeast of Eutaw, moving northeast at 40 mph.
HAZARD...Damaging tornado.
SOURCE...Radar confirmed tornado.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Moundville, Elliots Creek, Mound State Park, Moundville Airport,
Phipps and Havana.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
To repeat, a tornado is on the ground. TAKE COVER NOW! Move to a
basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.
&&
LAT...LON 3298 8773 3299 8773 3299 8771 3300 8769
3301 8765 3300 8742 3294 8742 3287 8772
3294 8775 3295 8773 3295 8775 3296 8774
3297 8775 3298 8775
TIME...MOT...LOC 0404Z 242DEG 36KT 3294 8770
TORNADO...OBSERVED
MAX HAIL SIZE...<.75 IN
$$
87/Grantham563
WWUS54 KBMX 300420
SVSBMX
Severe Weather Statement
National Weather Service Birmingham AL
1020 PM CST Tue Nov 29 2022
ALC065-300429-
/O.CAN.KBMX.TO.W.0057.000000T0000Z-221130T0430Z/
Hale AL-
1020 PM CST Tue Nov 29 2022
...THE TORNADO WARNING FOR NORTHEASTERN HALE COUNTY IS CANCELLED...
The tornadic thunderstorm which prompted the warning has weakened.
Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until 1100 PM CST for central and
west central Alabama.
LAT...LON 3298 8773 3299 8773 3299 8771 3300 8769
3301 8765 3300 8742 3294 8742 3287 8772
3294 8775 3295 8773 3295 8775 3296 8774
3297 8775 3298 8775
TIME...MOT...LOC 0418Z 261DEG 36KT 3296 8751
$$
87/GranthamWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Birmingham, AL wrote its last area forecast discussion before this tornado warning went out at Nov 29, 6:06 PM CST, 3 hours 39 minutes earlier.
Area forecast discussion, Nov 29, 6:06 PM CST, 3 hours 39 minutes before
Area Forecast Discussion National Weather Service Birmingham AL 606 PM CST Tue Nov 29 2022 ...New AVIATION... .MESOSCALE UPDATE FOR SEVERE WEATHER THREAT... Issued at 115 PM CST TUE NOV 29 2022 GOES-East satellite imagery currently depicts increasing cloud cover behind an ~850 mb warm front, generally the boundary where scattered showers are now spreading northeast into Central Alabama. Western portions of the forecast area are situated closer to more meaningful MUCAPE values, 500-1,000 J/kg per mesoanalysis, where more robust convection is ongoing. A pair of elevated supercells moved through here recently, amidst an increased shear environment, where eff. bulk shear of 50-60 kts is analyzed in northwest Alabama. These storms will pose mainly a hail threat into the afternoon hours as elevated instability spreads into areas west of I-65. Any additional storms in this region (north of surface-based instability) will also pose mainly a hail threat this afternoon. Areas east of I-65 are still situated in a recovering and warming boundary layer, but winds remain east-southeasterly thus far, limiting meaningful moisture increases. Gadsden has warmed ~40 degrees since their morning low of 31 degrees. We continue to monitor other observations as less warm sector contamination has led to temperatures trending above forecast values. Temperatures are already in the mid to upper 70s across southern Alabama and southern Mississippi where dewpoints have also increased. This has fostered increasing SBCAPE despite SCT to BKN stratus on satellite imagery. It is currently 79/72 in Hattiesburg MS, and 75/68 in Jackson MS. However, clusters of showers and storms are currently developing in far south Alabama. This activity may interrupt the warm sector for portions of our area later in the afternoon. 40/Sizemore && .SHORT TERM... (This evening through Wednesday) Issued at 115 PM CST TUE NOV 29 2022 Closer to the Lower Mississippi Valley, a warm sector is currently establishing and is expected to spread north/northeast as the parent low pressure system quickly advances toward the Upper Midwest. This forecast trend will support the more favorable surface-based warm sector could move into our area later this afternoon and into the evening hours. Latest HREF suggests 500-1,000 J/kg SBCAPE, potentially 1,500 J/kg given modest mid- level lapse rates (6.5 to 7.0 C/km) for areas west of I-65, as dewpoints increase to the mid to upper 60s. These values generally decline with eastward extent where dewpoints remain in the low 60s or less through tonight. Given abundant kinematics (50-60+ kts bulk shear) strong to severe thunderstorms are likely to impact Central Alabama as ongoing and/or developing clusters of supercells move from Mississippi into western Alabama. These storms will pose all modes of severe weather including convective wind gusts 60-70+ mph, large hail, and tornadoes given progged 200-400 0-1 km SRH. This threat will impact areas west and northwest this evening first, generally spreading to the east and southeast into the overnight hours. These storms will also pose a threat of heavy rainfall if they become oriented in a manner that training can occur. Rainfall totals approaching 4" will be possible, if so. Flash flooding potential has certainly increased for areas along and north of I-20 given latest forecast expectations. Severe weather (and any flash flooding concerns) will end as the cold front moves through the area later tonight bringing cold air advection and a change to brisk northwesterly winds. 40/Sizemore && .LONG TERM... (Wednesday night through next Monday) Issued at 201 PM CST TUE NOV 29 2022 A much colder air mass will overspread Central Alabama Wednesday night through Friday. Lows Thursday morning will be in the upper 20s north to lower 30s south. A combination of very dry air at the low levels Thursday afternoon and light winds Thursday night will lead to good radiational cooling conditions, and lowered minimum temperatures a few degrees Friday morning. Moderating temperatures Friday and Saturday as the low level flow becomes south-southwest ahead of an approaching cold front. Showers will develop ahead of the front across north Alabama Friday night and into Saturday. The front will stall out over north Alabama on Sunday and will maintain small rain chances along and north of I-20. The front will lift northward Sunday night and Monday as a warm front, with most of the rain staying north of central Alabama. Overall, temperatures will be above normal over the weekend and into early next week, especially for areas south of I-20. 58/rose && .AVIATION... (00Z TAFS) Issued at 605 PM CST TUE NOV 29 2022 Mainly MVFR cigs outside and in TSRA tonight. Could get an isolated IFR as well with storms. VSBYs should be VFR generally outside of TSRA and MVFR-IFR in storms. Winds will be gusty outside of storms and will shift to the SW tonight and NW into Wed morning behind the front. Conditions should go VFR behind the storms/front roughly as early as 13z in the W and 17z in the SE. 08 && .FIRE WEATHER... A strong storm system is expected to bring wetting rains with thunderstorms to Central Alabama tonight into early Wednesday morning, with locally heavy rainfall. This system will usher in much colder and drier air Wednesday and Thursday, with rain free conditions Wednesday afternoon through Friday. Minimum RH on Wednesday will be 45-55 percent and 25-30 percent Thursday. && .PRELIMINARY POINT TEMPS/POPS... Gadsden 56 60 27 56 / 100 20 0 0 Anniston 59 62 30 58 / 100 30 0 0 Birmingham 57 61 32 56 / 100 10 0 0 Tuscaloosa 57 61 32 58 / 100 10 0 0 Calera 60 63 31 57 / 100 20 0 0 Auburn 61 66 34 58 / 100 80 0 0 Montgomery 66 68 33 60 / 100 50 0 0 Troy 65 70 35 63 / 90 80 0 0 && .BMX WATCHES/WARNINGS/ADVISORIES... Flood Watch until 6 AM CST Wednesday for the following counties: Blount-Calhoun-Cherokee-Cleburne-Etowah-Fayette-Jefferson-Lamar- Marion-St. Clair-Walker-Winston. && SHORT TERM...40/Sizemore LONG TERM....58/rose AVIATION...08
Hazardous weather outlook, Nov 29, 5:19 PM CST, 4 hours 26 minutes before
Hazardous Weather Outlook National Weather Service Birmingham AL 519 PM CST Tue Nov 29 2022 ALZ011>015-017>050-010230- Marion-Lamar-Fayette-Winston-Walker-Blount-Etowah-Calhoun-Cherokee- Cleburne-Pickens-Tuscaloosa-Jefferson-Shelby-St. Clair-Talladega- Clay-Randolph-Sumter-Greene-Hale-Perry-Bibb-Chilton-Coosa-Tallapoosa- Chambers-Marengo-Dallas-Autauga-Lowndes-Elmore-Montgomery-Macon- Bullock-Lee-Russell-Pike-Barbour- 519 PM CST Tue Nov 29 2022 This Hazardous Weather Outlook is for the counties served by the National Weather Service office in Birmingham. .DAY ONE...Outlook through Tonight. A threat for severe storms exists across all of Central Alabama through 8 AM Wednesday. Threats include tornadoes, damaging winds 70 to 80 mph, and hail up to golf ball size. The highest risk for these threats is along and west of Interstate 65. Heavy rainfall may also result in localized flooding. Amounts of 2 to 4 inches with locally higher amounts are possible. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Ongoing severe storms are possible through 8AM Wednesday morning south of I-85. Heavy rainfall will continue to pose the threat of localized flooding. .SPOTTER INFORMATION STATEMENT... Activation of storm spotters and emergency management may be needed through Wednesday morning.
In the hours before
Special weather statement, Nov 29, 5:32 PM CST, 4 hours 13 minutes before
Special Weather Statement
National Weather Service Birmingham AL
532 PM CST Tue Nov 29 2022
ALZ011>014-300015-
Fayette AL-Winston AL-Marion AL-Lamar AL-
532 PM CST Tue Nov 29 2022
...Strong thunderstorms will impact portions of southeastern Marion,
western Winston, Fayette and Lamar Counties through 615 PM CST...
At 532 PM CST, Doppler radar was tracking strong thunderstorms along
a line extending from Brinn to Kolola Springs. Movement was east at
45 mph.
HAZARD...Winds in excess of 40 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Hamilton, Winfield, Fayette, Haleyville, Vernon, Sulligent, Millport,
Lynn, Guin, Berry, Double Springs, Brilliant, Glen Allen, Kennedy,
Detroit, Belk, Beaverton, Gu-
Win, Houston Recreational Area and Brushy Lake.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until 1100 PM CST for central and
west central Alabama.
&&
LAT...LON 3406 8821 3405 8802 3431 8774 3430 8725
3429 8725 3400 8751 3400 8764 3387 8764
3387 8753 3369 8753 3369 8742 3360 8743
3361 8763 3358 8763 3358 8767 3352 8768
3354 8827
TIME...MOT...LOC 2332Z 251DEG 37KT 3417 8777 3365 8839
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH
17/KLAWSLocal storm report, Nov 29, 6:26 PM CST, 3 hours 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
626 PM CST TUE NOV 29 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0613 PM HAIL 3 N BEVILL STATE COLLEG 33.77N 87.83W
11/29/2022 E0.50 INCH FAYETTE AL AMATEUR RADIO
TIME ESTIMATED FROM RADAR.
&&
GMSLocal storm report, Nov 29, 6:39 PM CST, 3 hours 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
639 PM CST TUE NOV 29 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0615 PM TSTM WND GST WALKER COUNTY AIRPORT 33.90N 87.32W
11/29/2022 M46 MPH WALKER AL AWOS
&&
GMSLocal storm report, Nov 29, 7:16 PM CST, 2 hours 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
716 PM CST TUE NOV 29 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0630 PM TSTM WND DMG 4 SW KANSAS 33.86N 87.61W
11/29/2022 FAYETTE AL EMERGENCY MNGR
TREES WERE BLOWN DOWN ALONG CR 121.
&&
MALSpecial weather statement, Nov 29, 7:55 PM CST, 1 hour 50 minutes before
Special Weather Statement
National Weather Service Birmingham AL
755 PM CST Tue Nov 29 2022
ALZ018>021-026-027-300315-
Calhoun AL-Etowah AL-Talladega AL-St. Clair AL-Cleburne AL-
Cherokee AL-
755 PM CST Tue Nov 29 2022
...Strong thunderstorms will impact portions of north central
Talladega, Calhoun, Etowah, northeastern St. Clair, northeastern
Cleburne and Cherokee Counties through 915 PM CST...
At 754 PM CST, Doppler radar was tracking strong thunderstorms along
a line extending from near Reece City to near Odenville. Movement was
east at 40 mph.
HAZARD...Wind gusts of 50 to 55 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Gadsden, Anniston, Jacksonville, Rainbow City, Attalla, Piedmont,
Hokes Bluff, Odenville, Centre, Heflin, Cedar Bluff, Forney, West
End-Cobb Town, Centre Municipal Airport, Cobb Town, Fort McClellan,
Saks, Lincoln, Glencoe and Weaver.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3365 8534 3361 8645 3420 8608 3420 8584
3424 8584 3424 8581 3426 8581 3426 8577
3434 8568 3437 8548
TIME...MOT...LOC 0154Z 261DEG 36KT 3408 8607 3369 8635
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...55 MPH
17/KLAWSLocal storm report, Nov 29, 8:40 PM CST, 1 hour 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
840 PM CST TUE NOV 29 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0720 PM TSTM WND DMG SUMITON 33.75N 87.05W
11/29/2022 WALKER AL 911 CALL CENTER
ROOF DAMAGE ON STORAGE BUILDINGS ON MAIN
STREET. LEFT SIDE OF ONE BUILDING WAS
DAMAGED.
&&The office that day
Everything else NWS Birmingham, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 29, 6:09 PM CST | Severe Thunderstorm Warning | BMX | Fayette, Walker | 51 min |
| Nov 29, 6:12 PM CST | Severe Thunderstorm Warning | BMX | Lamar | 63 min |
| Nov 29, 6:27 PM CST | Tornado Warning | BMX | Lamar | 29 min |
| Nov 29, 6:52 PM CST | Severe Thunderstorm Warning | BMX | Walker | 38 min |
| Nov 29, 6:58 PM CST | Areal Flood Advisory | BMX | Blount, Fayette, Jefferson, Walker | 5 hr |
| Nov 29, 7:55 PM CST | Special Weather Statement | BMX | Calhoun, Cherokee, Cleburne, Etowah, St. Clair | 80 min |
| Nov 29, 7:57 PM CST | Areal Flood Advisory | BMX | Blount, Etowah, St. Clair | 4 hr |
| Nov 29, 8:16 PM CST | Tornado Warning | BMX | Sumter | 45 min |
| Nov 29, 9:22 PM CST | Severe Thunderstorm Warning | BMX | Greene, Sumter | 68 min |
| Nov 29, 9:33 PM CST | Areal Flood Advisory | BMX | Jefferson | 2 hr |
| Nov 29, 9:35 PM CST | Areal Flood Advisory | BMX | Calhoun, St. Clair, Talladega | 2 hr |
| Nov 29, 11:02 PM CST | Special Weather Statement | BMX | Lamar | 43 min |
| Nov 29, 11:09 PM CST | Areal Flood Advisory | BMX | Bibb, Jefferson, Shelby | 4 hr |
| Nov 30, 12:00 AM CST | Severe Thunderstorm Warning | BMX | Fayette, Pickens, Tuscaloosa, Walker | 60 min |
| Nov 30, 12:13 AM CST | Areal Flood Advisory | BMX | Fayette, Lamar, Marion | 3 hr |
| Nov 30, 12:27 AM CST | Severe Thunderstorm Warning | BMX | Blount, Jefferson | 59 min |
| Nov 30, 12:29 AM CST | Tornado Warning | BMX | Walker | 9 min |
| Nov 30, 12:42 AM CST | Flash Flood Warning | BMX | Jefferson, Shelby | 3 hr |
| Nov 30, 12:51 AM CST | Tornado Warning | BMX | Marengo | 54 min |
| Nov 30, 12:56 AM CST | Tornado Warning | BMX | Blount | 15 min |
| Nov 30, 1:10 AM CST | Severe Thunderstorm Warning | BMX | St. Clair, Shelby | 50 min |
| Nov 30, 1:16 AM CST | Special Weather Statement | BMX | Bibb, Shelby, Talladega | 74 min |
| Nov 30, 1:28 AM CST | Special Weather Statement | BMX | Calhoun, Talladega | 47 min |
| Nov 30, 1:34 AM CST | Severe Thunderstorm Warning | BMX | Calhoun, Talladega | 31 min |
| Nov 30, 1:56 AM CST | Severe Thunderstorm Warning | BMX | Clay, Cleburne, Randolph | 49 min |
| Nov 30, 1:57 AM CST | Areal Flood Advisory | BMX | Bibb, Greene, Hale, Jefferson, Pickens, Sumter and 1 more | 3 hr |
| Nov 30, 1:57 AM CST | Tornado Warning | BMX | Dallas | 48 min |
| Nov 30, 2:14 AM CST | Areal Flood Advisory | BMX | Calhoun, Cleburne, St. Clair, Shelby, Talladega | 3 hr |
| Nov 30, 2:28 AM CST | Tornado Warning | BMX | Autauga, Lowndes | 47 min |
| Nov 30, 3:01 AM CST | Tornado Warning | BMX | Elmore, Montgomery | 59 min |
| Nov 30, 3:43 AM CST | Tornado Warning | BMX | Macon, Tallapoosa | 12 min |
| Nov 30, 3:59 AM CST | River Flood Warning | BMX | Jefferson | 61 min |
| Nov 30, 5:10 AM CST | Severe Thunderstorm Warning | BMX | Pike | 50 min |
| Nov 30, 5:43 AM CST | Special Weather Statement | BMX | Barbour | 47 min |
| Nov 30, 5:52 AM CST | Severe Thunderstorm Warning | BMX | Barbour | 41 min |
| Nov 30, 6:14 AM CST | Tornado Warning | BMX | Barbour | 18 min |
Nearby
Tornado Warnings in Alabama, 2022Every tornado warning in 2022Tornadoes in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.